# SDR REXA2016022600332

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OPENING, LOWER FRAME LONGERON, LOWER ANGLE HAS CORROSION, BETWEEN FS 310 & 349, IN CABIN.  R & R PAX DOOR OPENING, LOWER SILL ASSEMBLY, BETWEEN FS 310 & 349 IAW SRM 51-42-21 & SRM 51-42-20.
